# SDR 1060731037D

- Difficulty date: October 10, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 19,294 hours, 35,367 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181001953
- Condition: Unknown
- Location: Bs 288
- Part time: 19,294 hours, 35,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SHIM FILLER BETWEEN MAIN SPAR LOWER FLANGE AND SKIN. INSTALLED DOUBLER ON LOWER MAIN SPAR SKIN. REPAIRED IAW MFG ENG. REPORT NR 6386-1 REV. 1R DATED 10/04/06.
